MAUDE Adverse Event Report: STRYKER GMBH SLIDING CORE, UHMPWE,9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME

STRYKER GMBH SLIDING CORE, UHMPWE,9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME
Catalog Number 400143F
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
A star ankle poly swap was reported due wear on insert.
 
Additional Manufacturer Narrative
Correction: device identification (lot #).The reported event could be confirmed.More detailed information about the complaint event such as x-rays, patient data, patient activity levels as well as the implantation and explantation dates must be available in order to determine the root cause of the complaint event.The explanted sliding core was transferred to an external lab.The visual inspection revealed that the sliding core was deformed in that way that the rectangle form was no longer given.The deformation was caused by axial pressure postoperatively.Furthermore one edge of the sliding core was found slightly abraded, making the device improper to stay implanted.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
A star ankle poly swap was reported due wear on insert.

Brand Name
SLIDING CORE, UHMPWE,9MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8422648
Report Number0008031020-2019-00273
Device Sequence Number19279016
Product Code NTG
UDI-Device Identifier00886385026954
UDI-Public00886385026954
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Catalogue Number400143F
Device Lot Number1546195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight85